# SDR SIMA200634002

- Difficulty date: December 1, 2006
- Submitted: December 6, 2006
- Operation: Air carrier
- Aircraft: N647AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145222
- Aircraft time: 15,248 hours, 15,537 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Drag Angle
- Condition: Cracked
- Location: Fuselage
- Part time: 15,248 hours, 15,537 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT VERTICAL TO FUSELAGE DRAG ANGLE CRACKED.  FABRICATED ANGLE, CLEANED TREATED AND INSTALLED FABRICATED ANGLE IAW EMB IC2006-145-9432 AND SRM 51-40-02.  AIRCRAFT RETURNED TO SERVICE.
